# SDR 01FDEA00980

- Difficulty date: November 9, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 18,352 hours, 4,224 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR LIGHT STAYED AFTER GEAR RETRACTION.  CHECKED PHYSICAL CONDITION SENSORS AND TARGETS.  NO DEFECTS NOTED.  OK FOR SERVICE.
